Modules with Unique Closure Relative to a Torsion Theory


Dogruoz S., Harmanci A., Smith P. E.

CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, vol.53, no.2, pp.230-238, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 53 Issue: 2
  • Publication Date: 2010
  • Doi Number: 10.4153/cmb-2010-012-9
  • Title of Journal : CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES
  • Page Numbers: pp.230-238

Abstract

We consider when a single submodule and also when every submodule of a module M over a general ring R has a unique closure with respect to a hereditary torsion theory on Mod-R.